Characterization of generalized quasi-arithmetic means

Janusz Matkowski, Z. Páles

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper we characterize generalized quasi-arithmetic means, that is means of the form M(x1,.., xn):= (f1 + • • • + fn)-1(f1(x1) + • • • + fn(xn)), where f1,.., fn: I → R are strictly increasing and continuous functions. Our characterization involves the Gauss composition of the cyclic meantype mapping induced by M and a generalized bisymmetry equation.

Original languageEnglish
Pages (from-to)447-456
Number of pages10
JournalActa Scientiarum Mathematicarum
Volume81
Issue number3-4
DOIs
Publication statusPublished - 2015

    Fingerprint

Keywords

  • Bisymmetry
  • Characterization
  • Generalized quasi-arithmetic mean

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this